A New Formula for Discrete Series Characters on Split Groups
Journal of Lie theory, Tome 16 (2006) no. 2, pp. 329-349
Cet article a éte moissonné depuis la source Heldermann Verlag
Let be G a connected semisimple real Lie group with a compact Cartan subgroup. Harish-Chandra proved formulas for discrete series characters which are explicit except for certain integer constants appearing in numerators. The main result of this paper is to work out a new formula for the constants when G is a split group.
Classification :
22E45, 22E46
Mots-clés : Semisimple Lie group, discrete series, characters
Mots-clés : Semisimple Lie group, discrete series, characters
@article{JLT_2006_16_2_JLT_2006_16_2_a7,
author = {J. Bigeon and J. Vargas },
title = {A {New} {Formula} for {Discrete} {Series} {Characters} on {Split} {Groups}},
journal = {Journal of Lie theory},
pages = {329--349},
year = {2006},
volume = {16},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_2_JLT_2006_16_2_a7/}
}
J. Bigeon; J. Vargas . A New Formula for Discrete Series Characters on Split Groups. Journal of Lie theory, Tome 16 (2006) no. 2, pp. 329-349. http://geodesic.mathdoc.fr/item/JLT_2006_16_2_JLT_2006_16_2_a7/